# SDR MASA200600995

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,447 hours, 4,728 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Contaminated
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6433 AUS - SLAT FAULT STATUS MESSAGE.  MX DRIED LT WING SKEW SENSORS.  OP'S CHECK GOOD.
